Citations of

William Y.C. Chen and V. Faber, E. Knill, Restricted routing and wide diameter of the cycle prefix, DIMACS Series in Discrete Mathematics and Theoretical Computer Science, Vol. 21, American Math. Soc. (1995) 31–46.

  1. W.Y.C. Chen, V. Faber and B.Q. Li, Automorphisms of the cycle prefix digraph, arXiv:1404.4907.

  2. F. Comellas and M. Mitjana, Broadcasting in cycle prefix digraphs, Discrete Appl. Math., 83 (1998) 31-39.

  3. F. Comellas and M. Mitjana, Cycles in the cycle prefix digraph, Ars Combin. 60 (2001) 171-180.

  4. R. Dougherty and V. Faber, Network routing on regular directed graphs from spanning factorizations, arXiv:1407.0908.

  5. V. Faber, J.W. Moore and W.Y.C. Chen, Cycle prefix digraphs for symmetric interconnection networks, Networks, 23(1993) 641-649.

  6. D.F. Hsu, On Container Width and Length in Graphs, Groups, and Networks--Dedicated to Professor Paul Erdös on the occasion of his 80th birthday-, IEICE transactions on fundamentals of electronics, communications and computer sciences, 77(1994) 668-680.

  7. S. C. Liaw, G. J. Chang, F. Cao and D. F. Hsu, Fault-tolerant routing in circulant networks and cycle prefix networks, Ann. Comb. 2 (1998) 165-172.

  8. E. Knill, Notes on The Connectivity of Cayley Coset Digraphs, arXiv:math/9411221.

  9. I. Rajasingh, B. Rajan and R.S. Rajan, Combinatorial properties of circulant networks, IAENG Int. J. Appl. Math. 41(2011)352-356.

  10. I. Rajasingh, B. Rajan, and R. S. Rajan, Reliability Measures in Circulant Network, Proceedings of the World Congress on Engineering 2011 Voll, London, 2011.

  11. I. Rajasingh, B. Rajan, and R. S. Rajan, Wide Diameter of Generalized Fat Tree, International Conference on Informatics Engineering and Information Science. Springer Berlin Heidelberg, 2011: 424-430.

  12. R. Sundara Rajan, R. Jayagopal, I. Rajasingh, T.M. Rajalaxmi and N. Parthiban, Combinatorial Properties of Root-fault Hypertrees, Procedia Computer Science, 57(2015) 1096-1103.

  13. M. Ždímalová  and L. Staneková, Which Faber–Moore–Chen digraphs are Cayley digraphs? Discrete Math.310(2010) 2238-2240.

back to homepage